# SDR CA120125007

- Difficulty date: January 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 11,442 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 56100241
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED A MAJOR CRACK IN THE LEFT HAND WINDSHIELD (OUTER LAYER), APPROXIMATELY 30 MINUTES PRIOR TO TOUCHDOWN. R & R LT WINDSHIELD IAW AMM 56-11-00. AND WINDSHIELD TEMP COMNTROL IAW AMM 30-42-01. OPS CK GOOD.
